Vol. 50, No. 2, 2005 · Contents

The late Professor Karel Rektorys

Salim Yuce, Nuri Kuruoglu:
A generalization of the Holditch theorem for the planar homothetic motions

Ladislav Adamec:
A note on a generalization of Diliberto's Theorem for certain differential equations of higher dimension

David Buhagiar, Emanuel Chetcuti:
On complete-cocomplete subspaces of an inner product space

Yan Gao, Xuewen Li:
Nonsmooth equations approach to a constrained minimax problem

Anders Holmbom, Nils Svanstedt, Niklas Wellander:
Multiscale convergence and reiterated homogenization of parabolic problems

Jaroslav Haslinger, Oldrich Vlach:
Signorini problem with a solution dependent coefficient of friction (model with given friction): Approximation and numerical realization

[Contents of Applications of Mathematics]